# SDR SWAA2018091124930

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 38,278 hours, 18,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070001214
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT FUSELAGE EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER AMM.
